Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 486257, 10 pages
http://dx.doi.org/10.1155/2013/486257
Research Article

Exponential Stability Results of Discrete-Time Stochastic Neural Networks with Time-Varying Delays

Department of Electronics and Information Engineering, Shunde Polytechnic, Foshan 528300, China

Received 31 January 2013; Accepted 7 April 2013

Academic Editor: Weihai Zhang

Copyright © 2013 Yajun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yajun Li, “Exponential Stability Results of Discrete-Time Stochastic Neural Networks with Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 486257, 10 pages, 2013. https://doi.org/10.1155/2013/486257.